# SDR DALA13008823273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA FLOOR SUPPORT BETWEEN FR67 TO FR68 Y-254 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=1.0" W=1.5" D=0.050" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  REPLACED FLOOR SUPPORT IAW  DWG  D53472000 &  SRM 51-42-11.
